≡ ▼
ABC Homeopathy Forum

 

 

Remedy Finder:

Acne

 

 

Similar posts:

PCOS - Cystic Acne Symptoms 3Having Acne on my face since long back 1Please help PCOD with acne and excess hair 8Teenage acne - seeking further guidance please 4Teenage acne 4Teen acne 1Teenager son with acne/pimple inflammation on forehead 1Severe nodular acne on back and shoulders and acne scars 5Chronic Acne 3Acne and digestion issues 1

 

The ABC Homeopathy Forum

Acne

Hello,

I have been seeing my current homeopath for almost a year now. He specialises in classical homeopath.
I go to see him for acne. I have been getting tiny pus-filled pimples on my face for the last 8years. I'm 27 years old male.

When I go to see my homeopath, which is on a weekly basis, he asks me a lot of questions on how I feel mentally and emotionally. Then in the end he observes my skin.

But since being with him, he changes my medicines quite frequently which has started to concern me.

I feel that he has not found the correct remedy for me and this is why he keeps changing medicines. He has prescribed me herpar sulphur, sulphur, silicea and psorinum (all 30c) all to be taken in one week but not all on the same day. On day 1 take hepar sulphur, day 2 sulphur, day 3 silicea and then day 4 psorinum. This is my acne formula.

My acne improves in the first 2 days when taking the medicines but then starts to go back to its usual state. My homeopath claims this is because my case is chronic and is difficult to treat because of my past history of kidney problem called nephrotic syndrome.

There was one week where he then told me stop my formula and take only silicea 30c 2 tablets every other night before sleep. When I took this medicine my acne started to get worse within a day and continued to get worse. My chin area is my weak point and this is where I have always been consistently having problems. When taking silicea my chin was very badly affected, it was covered in pus-filled pimples. My legs also started swelling and this was one of the key symptoms of my kidney problem. I got scared because I thought I suffered another relapse of kidney problem but after 3 days the swelling disappeared. That's when I knew it must have been silicea that bought this on. The silicea also bought back some bad thoughts I had in the past but this vanished after a few days. The only problem with the silicea was that it gave me 1 or 2 boils on my right cheek and this was a new symptom. I do not suffer from boils. It has now left me with a red scar.
Silicea was then stopped and my chin cleared up within 2 days. Then the doctor put me on the formula described above.

But the formula only worked for a few days so then the doctor has now given me a completely new medicine which he has never given to me before. He tells me to put 3 drops of this medicine in water and take it before sleep every other day. Since taking this medicine, my legs and back have swollen so badly and I feel my kidney is being damaged. But I am certain it must be this homeopathic medicine that is causing the swelling on my body because my diet has changed. I am a little worried and confused that this homeopathic medicine is having an adverse affect on my kidney?

Since being with this homeopath, the longest my acne had been clear was for 3 weeks. That is when he prescribed me "psorinum 30c" to be taken every night. But after 3 weeks the effects of the medicine slowed down and then the doctor prescribed my only silicea.

I am keen to hear professional advice from homeopaths who have read this post, please.

Thank you
 
  mp3909 on 2015-05-16
This is just a forum. Assume posts are not from medical professionals.
You are needing a second opinion. To do that your case
has to be taken and then you
can decide if you want to follow someone on here.

It does seem that your homeopath is not sure of what
you need and also whatever you
are taking now- when you have
an aggravation of old things,
or get new things, then you stop and wait and watch as the
medicine is acting, you do not
keep taking more of it.

To do this right someone has to give you their
intake form and study it.

I suggest that you do a new thread, Say
second opinion needed in your headline,
and then copy this link in there, as you have
given a good description of what has gone on.
 
simone717 6 years ago
Thank you - I have followed your instructions.
 
mp3909 6 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.